# SDR CALA2020060801009

- Difficulty date: June 1, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 82,456 hours, 31,964 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D2827004600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EA 5330-05216 REV A OPS 2 CENTER FUSELAGE FR35-36 LT SEVERAL HOLES SHOWED CRACKS INDICATION. REPAIRED PER EA 5330-05216 REV A OP2 AND ECRA 5331-02678 PART 1. INTERIM REPAIR ALL STEP PLACED ON DIP PER ECRA PART 1 PARA C TO ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF EC/RA 5331-02678 AT 32,164 FC. PLANING TO CONTACT ENGINEERING AFTER 32,064 FC FOR THE PERMANENT REPAIR. OKAY TO DIP TO ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5331-02678 AT 32,164 FC. PLANNING TO CONTACT ENGINEERING AFTER 32,064 FC FOR THE PERMANENT REPAIR. TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. RECORDS UPDATE RECORDS UPDATE Q/C REVIEWED. INIT: PLN/ENG >32,064 TAFC T/A: AT 32,164 TAFC ...RJS/U250018.
